# SDR 98ZZZX2564

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250RA
- Make and model: Amd FALCON20
- Aircraft serial: 481
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751763
- Condition: Cracked
- Location: Auxiliary Pump
- Part time: 2,004 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON RETURN TO AIRCRAFT, HYDRAULIC FLUID WAS DRIPPING DOWN SIDE OF PLANE.  INVESTIGATION FOUND CRACKED LINE BY THE AUXILIARY PUMP.  REPLACED LINE AND WAS FIXED.
